# SDR DALA2020022101314

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 72,024 hours, 53,307 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 693
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO COMPLY WITH SID ET INSPECTIONS IN AREA OF INTERNAL DOUBLER INSTALLED AT LONGERON 3 LEFT AT STA. 693. REPAIR INSTALLED ON LOGPAGE 2394523. REF PSE 53.80.003. THIS AREA IS CONSIDERED A DISCREPANT AREA PER AMDS INSTRUCTIONS AND MUST BE RESOLVED BY ENGINEERING PRIOR TO FURTHER FLIGHT. COMPLIED WITH INSPECTION PER PRI 585475-14AD REV 0 AND ERA 585475-14AD REV ORIG. (LP1498130)
